Alert archive / Kansas / Wind Advisories in 2013

Wind Advisory 11, NWS Dodge City, KS

April 9, 201324 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Apr 9, 2013, 2:30 AM CDT for 24 counties in Kansas. It took effect at Apr 9, 2013, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2013, 2:30 AM CDT (07:30 UTC)
In effect from
Apr 9, 2013, 7:00 AM CDT
Expired
Apr 9, 2013, 7:00 PM CDT
In force
12 hr
Issued by
NWS Dodge City, KS
All 24 counties

Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 38 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2013-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 154 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2013-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
154 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
2397 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WWUS73 KDDC 090730
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
230 AM CDT TUE APR 9 2013

...STRONG NORTH TO NORTHWEST WINDS WILL BLOW TODAY...

.AS A STRONG COLD FRONT CROSSES THROUGH WESTERN KANSAS, THE
PRESSURE GRADIENT WILL BE SIGNIFICANT BEHIND THE FRONT. SOUTH
WINDS EARLY TODAY WILL SHIFT SHARPLY TO THE NORTH TO NORTHWEST
AND INCREASE INTO THE 25 MPH GUSTING TO THE 40 MPH RANGE.

KSZ030-031-043>046-061>065-074>080-084>089-091800-
/O.NEW.KDDC.WI.Y.0011.130409T1200Z-130410T0300Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON-
STEVENS-SEWARD-MEADE-CLARK-COMANCHE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION
230 AM CDT TUE APR 9 2013 /130 AM MDT TUE APR 9 2013/

...WIND ADVISORY IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS MORNING
TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

* TIMING...AFTER 6 AM CDT NEAR THE COLORADO BORDER, AFTER 9 AM CDT
  IN THE HAYS TO DODGE CITY TO MEADE AREAS, AND AFTER 11 AM CDT
  FROM LA CROSSE TO KINSLEY TO COLDWATER.

* WINDS...WILL SHIFT SHARPLY TO THE NORTH TO NORTHWEST AT 25
  GUSTING TO 40 MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT, AND LIGHTWEIGHT ITEMS SUCH
  AS TRASH CONTAINERS AND LAWN FURNITURE CAN BE EASILY BLOWN
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

12
2 follow-up statements
576 
WWUS73 KDDC 092046
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
346 PM CDT TUE APR 9 2013

...STRONG NORTH TO NORTHWEST WINDS WILL BLOW TODAY...

.AS A STRONG COLD FRONT CROSSES THROUGH WESTERN KANSAS... THE
PRESSURE GRADIENT WILL BE SIGNIFICANT BEHIND THE FRONT. SOUTH
WINDS EARLY TODAY WILL SHIFT SHARPLY TO THE NORTH TO NORTHWEST
AND INCREASE INTO THE 25 MPH GUSTING TO THE 40 MPH RANGE.

KSZ030-031-043>046-061>065-074>080-084>089-100000-
/O.EXT.KDDC.WI.Y.0011.000000T0000Z-130410T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON-
STEVENS-SEWARD-MEADE-CLARK-COMANCHE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION
346 PM CDT TUE APR 9 2013 /246 PM MDT TUE APR 9 2013/

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

* TIMING...STRONGER WINDS WILL CONTINUE UNTIL AROUND 7PM.

* WINDS...NORTH AT 25 TO 35 MPH GUSTING TO NEAR 40 MPH.

* IMPACTS...DRIVING WILL BE DIFFICULT...ESPECIALLY ON EAST-WEST
  ROADS. LIGHTWEIGHT ITEMS SUCH AS TRASH CONTAINERS AND LAWN
  FURNITURE CAN BE EASILY BLOWN AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
150 
WWUS73 KDDC 092354
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT TUE APR 9 2013

...STRONG WINDS WERE SUBSIDING THIS EVENING...

KSZ030-031-043>046-061>065-074>080-084>089-100100-
/O.EXP.KDDC.WI.Y.0011.000000T0000Z-130410T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON-
STEVENS-SEWARD-MEADE-CLARK-COMANCHE-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY...
ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...
DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET...
MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION
654 PM CDT TUE APR 9 2013 /554 PM MDT TUE APR 9 2013/

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT /6 PM MDT/ THIS
EVENING...

WIND SPEEDS ACROSS WESTERN KANSAS HAVE DECREASED INTO THE 20 TO 30
MPH RANGE. AS A RESULT THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
AT 7 PM. 

$$
18

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Apr 9, 2:07 AM CDT, 23 minutes earlier.

Area forecast discussion, Apr 9, 2:07 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
207 AM CDT TUE APR 9 2013

...UPDATE FOR THE SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 340 PM CDT MON APR 8 2013

THE 12Z UPPER AIR ANALYSIS SHOWED INCREASING SOUTHWESTERLY FLOW OVER
THE CENTRAL HIGH PLAINS. THIS WAS AHEAD OF AN UPPER TROUGH THAT WAS
DIGGING SOUTHWARD THROUGH THE WESTERN STATES WITH THE HELP OF A 130
KNOT JET AT 250 MB JUST OFF THE OR/WA COAST. AT THE SURFACE, LOW
PRESSURE WAS DEEPENING OVER EASTERN COLORADO. A WARM FRONT EXTENDED
FROM THE LOW ACROSS THE OKLAHOMA PANHANDLE INTO NORTHERN OKLAHOMA.
SURFACE DEWPOINTS HAVE BEEN INCREASING OVER THE CENTRAL AND SOUTHERN
PLAINS OVER THE WEEKEND WITH DEWPOINTS IN THE UPPER 50S/LOW 60S OVER
CENTRAL KANSAS WITH UPPER 40 TO MID 50 DEWPOINTS PUSHING BACK INTO
THE WESTERN HIGH PLAINS TO THE NORTH OF THE WARM FRONT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 203 AM CDT TUE APR 9 2013
THIS MORNING SHOULD START OUT WITH LOWER CLOUDS AND SOME LIGHT FOG
AROUND, MAINLY DUE TO THE GOOD SOUTHEASTERLY FLOW IN PLACE.  THE
BIGGER CHALLENGE IS HOW FAST WILL THE STRONG COLD FRONT BLAST
THROUGH OUR FORECAST AREA.  AFTER LOOKING AT SEVERAL MODELS, THE RUC
AND THE ECMWF MODELS ARE BOTH FASTER MOVING THE COLD FRONT THROUGH
THEN THE NAM AND WRF MODELS.  SO FOR NOW, AM LEANING HEAVIER ON THE
FASTER SOLUTIONS, AS THIS IS DEEP, VERY COLD AIR.  OF LATE, COLD AIR
MASSES HAVE BEEN MOVING FASTER THAN THE MODELS HAVE FORECAST.
BASED ON THE RUC AND EC TIMING, THE FRONT WILL BE THROUGH GARDEN
CITY AREA BY 12 TO 13Z, THE DODGE CITY AND HAYS AREAS BY 14 TO 16Z,
AND THROUGH THE PRATT AND MEDICINE LODGE AREAS BY AROUND 21Z.    FOR
THIS REASON, I LOWERED TEMPS IN THE 21-00Z TIME FRAME IN THE MEDICINE
LODGE AREA, THINKING THE COLD AIR WILL HAVE NO PROBLEM BLASTING
THROUGH THERE PRIOR TO 00Z. WILL BE HOISTING A WIND ADVISORY FOR ALL
OF OUR FORECAST AREA, WITH STRONG NORTHWEST WINDS IN OUR WEST BY 15Z
AND SPREADING OUR SOUTHEAST ZONES BY 21Z.  MOST AREAS WILL SEE A
NON-DIURNAL TEMPERATURE PATTERN TODAY, WITH HIGHS OCCURRING IN THE
MORNING OR EARLY AFTERNOON, BEFORE FALLING SIGNIFICANTLY BEHIND THE
FRONT.  WINDS WILL SHIFT ABRUPTLY TO THE NORTHWEST BEHIND THE FRONT,
AND THIS CHANCE OF BOTH TEMPS AND WINDS WILL COME SUDDENLY FOR MOST
SOUTHWESTERN KANSANS.  SINCE THERE IS WILL SUCH A FAST CHANGE OVER
TO COLD TEMPERATURES, SOME LIGHT RAIN MAY DEVELOP INITIALLY JUST
BEHIND THE FRONT, THEN AS THE COLUMN COOLS DOWN, SOME LIGHT SNOW IS
PROBABLE IN THE OUR EXTREME WESTERN COUNTIES THIS MORNING, SPREADING
LIGHT SNOW CHANCES TO THE EAST DURING THE DAY, AND TO OUR FAR
SOUTHEAST ZONES BY LATE AFTERNOON.  THERE COULD BE A FEW
THUNDERSTORMS IN THE SAINT JOHN TO ASHLAND AREA AND SOUTHEASTWARD
DURING THE MID AFTERNOON.  THE FRONT IS QUITE STRONG AND WILL RUN
INTO SOME UNSTABLE AIR AS IT REACHES EAST OF HIGHWAY 183 THIS
AFTERNOON.  SPC HAS THE SLIGHT RISK AREA JUST TOUCHING OUR FAR
SOUTHEASTERN CWA, AND WILL MENTION THUNDERSTORM CHANCES IN THE HWO.

TONIGHT LOOKS COLD.  COLD AIR ADVECTION WILL BE IN FULL FORCE, WITH
COMPRESSION TAKING PLACE AT THE LOWER LAYERS. NORTHWEST WINDS WILL
MAINTAIN IN THE 20 TO 25 MPH RANGE. OUR EASTERN HALF OF THE FORECAST
AREA, EAST OF A LINE FROM WAKEENEY TO KINSLEY TO COLDWATER MAY SEE
SOME LIGHT FREEZING RAIN OR SLEET FOR A SHORT PERIOD TONIGHT,
MAINLY AFTER MIDNIGHT. DO NOT EXPECT THIS FREEZING PRECIP TO
AMOUNT TO TOO MUCH, AND THINK ANY ICE ACCUMULATION WILL BE SPOTTY.
ANY SLEET OR FREEZING RAIN WILL CHANGE OVER TO SNOW BY MORNING,
BUT MOST OF THAT WILL ALSO HAVE MOVED EAST OF OUR FORECAST AREA BY
MORNING.  HIGHEST PRECIPITATION CHANCES WILL BE IN THE 40 TO 44
PERCENT RANGE AND IN OUR EASTERN CWA. LOWER POPS IN THE 20
PERCENT RANGE WILL BE FROM DIGHTON TO DODGE CITY TO MEADE COUNTY.\
MIN TEMPS WILL BE TRICKY, SO I STAYED WITH THE PREVIOUS FORECAST
OF LOWS DOWN TO 15 TO 16F FROM SYRACUSE TO WAKEENEY, AND AS HIGH
AS 25F DEGREES NEAR KIOWA.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 340 PM CDT MON APR 8 2013

A CHALLENGING FORECAST IS IN STORE FOR TUESDAY NIGHT WITH RESPECT TO
PRECIPITATION CHANCES AND PRECIPITATION TYPE.  WINDY CONDITIONS
USHER IN MUCH COLDER AIR FOR WEDNESDAY MORNING, FOLLOWED BY A
GRADUAL WARMUP TOWARD THE WEEKEND WITH MINOR OPPORTUNITIES FOR LIGHT
PRECIPITATION.

THE INITIAL FORECAST CHALLENGE REVOLVES AROUND CHANCES FOR
PRECIPITATION TUESDAY EVENING. THE MODELS ARE IN GENERALLY GOOD
CONSENSUS IN EJECTING THE 700 MB LOW ACROSS SOUTHWEST NEBRASKA,
PLACING THE BEST SIGNAL FOR MOIST CONVEYOR BELT PRECIPITATION ACROSS
SOUTH CENTRAL AND CENTRAL KANSAS. POTENTIAL FOR A SIGNIFICANT
PORTION OF SOUTHWEST KANSAS TO BE IN THE DRY SLOT REGION EXISTS.
WITH THESE FACTORS IN MIND, THE LOWEST CHANCES FOR ACCUMULATING
PRECIPITATION ARE IN THE FAR WEST WITH BETTER CHANCES ACROSS THE
CENTRAL REGION. THE THERMODYNAMIC PROFILES FROM A TOP DOWN
PERSPECTIVE ALSO SUGGEST A CHANCE FOR FREEZING RAIN OR EVEN ICE
PELLETS (SLEET) IN A NARROW TIME WINDOW AFTER THE INTENSE LOW LEVEL
WARM ADVECTION OCCURS ACROSS THE AREA. GROUND TEMPERATURES ARE WARM
ENOUGH AT THIS TIME OF YEAR (MID 50'S IN THE MORNING) THAT FREEZING
RAIN ON THE GROUND WILL NOT BE AN ISSUE, BUT RATHER FREEZING OF
ELEVATED SURFACES. THE DEEPER COLD AIR MAY QUICKLY CAUSE POTENTIAL
FOR SNOW WITH LIGHT ACCUMULATIONS THROUGH THE OVERNIGHT IF DRY
SLOTTING DOES NOT OCCUR.

WEDNESDAY MORNING SHOULD BE COLD WITH TEMPERATURES AS LOW AS THE
TEENS AND 20'S. ALTHOUGH MUCH BELOW NORMAL, IT IS NOT COMPLETELY
UNCOMMON, AS THE CLIMATOLOGICAL LAST FREEZE FOR SOUTHWEST AND SOUTH
CENTRAL KANSAS IS GENERALLY CENTERED AROUND 10 DAYS FROM NOW.

THE  REMAINDER OF THE WEEK WILL BRING A SLOW MODERATION OF
TEMPERATURES TOWARD NORMAL AS BROAD CYCLONIC UPPER FLOW DOMINATES
THE UPPER FLOW. MODELS INDICATE ADDITIONAL EMBEDDED WAVES INTO
THE ROCKIES REGION WHICH PRODUCE RAIN/SNOW EPISODES ACROSS THE FAR
CENTRAL HIGH PLAINS CENTERED AROUND FRIDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 1226 AM CDT TUE APR 9 2013

BREEZY SOUTHEAST WINDS WILL KEEP AN UPSLOPE FLOW OVER WESTERN
KANSAS TONIGHT.  A STRONG COLD FRONT WILL BARREL DOWN FROM THE
NORTHWEST TUESDAY MORNING, SHIFTING WINDS TO STRONG NORTHWEST
WINDS. IFR CIGS AND MVFR VSBYS ARE EXPECTED TO DEVELOP AFTER 09Z
TONIGHT, BUT IMPROVE TO MVFR CIGS AND GOOD VSBYS BY 12Z OR SO WHEN
THE FRONT APPROACHES. CIGS AFTER 15Z SHOULD ALL BE IN THE
OVC12-015 RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  19  37  24 /  20  30  10  10
GCK  51  17  35  23 /  30  30  10  10
EHA  46  17  38  24 /  20  20   0   0
LBL  53  18  37  24 /  20  20  10   0
HYS  60  19  37  27 /  40  50  10  10
P28  74  25  44  29 /  40  50  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...GERARD
SHORT TERM...BURKE
LONG TERM...RUSSELL
AVIATION...BURKE
Hazardous weather outlook, Apr 8, 10:16 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT MON APR 8 2013

KSZ030-031-043>046-061>066-074>081-084>090-100330-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
1016 PM CDT MON APR 8 2013 /916 PM MDT MON APR 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT MAINLY IN THE
WAKEENEY TO HAYS AREA. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG COLD FRONT WILL CROSS WESTERN KANSAS DURING THE DAY
TUESDAY, BRINGING THE COLDEST AIR IN THE LAST 2 WEEKS TO WESTERN
KANSAS. A BRIEF PERIOD OF FREEZING RAIN AND SLEET IS POSSIBLE
FOLLOWED BY LIGHT SNOW ACCUMULATIONS TUESDAY NIGHT. LOW TEMPERATURES
WEDNESDAY MORNING WILL BE AS COLD AS 15 DEGREES IN THE SYRACUSE TO
WAKEENEY AREAS, AND AS LOW AS THE MID 20S IN THE COLDWATER, MEDICINE
LODGE AND PRATT AREAS. CARE SHOULD BE TAKEN FOR OUTDOOR SPRINKLER
SYSTEMS AS WELL AS SENSITIVE OUTDOOR PLANTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:05 AM CDTSpecial Weather StatementDDCTrego40 min
Apr 9, 2:11 PM CDTSpecial Weather StatementDDCEllis49 min
Apr 9, 2:52 PM CDTSpecial Weather StatementDDCEllis38 min
Apr 9, 3:29 PM CDTSpecial Weather StatementDDCNess, Trego46 min
Apr 9, 3:42 PM CDTWinter Weather AdvisoryDDCBarber, Comanche, Edwards, Ellis, Kiowa, Pawnee and 3 more18 hr
Apr 9, 4:16 PM CDTSpecial Weather StatementDDCEllis, Rush44 min
Apr 9, 4:17 PM CDTSpecial Weather StatementDDCTrego43 min
Apr 9, 4:32 PM CDTSevere Thunderstorm WarningDDCEllis, Rush43 min
Apr 9, 5:35 PM CDTSpecial Weather StatementDDCEllis40 min
Apr 9, 5:38 PM CDTSevere Thunderstorm WarningDDCEllis52 min
Apr 9, 6:16 PM CDTSevere Thunderstorm WarningDDCBarber, Clark, Comanche, Kiowa44 min
Apr 9, 6:57 PM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt, Stafford48 min

Nearby

Wind Advisories in Kansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.